Ask an expert
Question

07 Jan 2010

naueaous
hi Doc

im a 26 year old male, pretty fit, the only thing i suffer from is sinius but the last few weeks im always naueasous.

what could this be

please help
Answer 433 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Hallo Nauseous
If you have a post nasal drip the phlegm may irritate the stomach lining causing gastritis or inflammation. Let your doctor have a look as you may need something to assist healing like Nexium.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9471 votes
No
68% - 20280 votes
Vote